# SDR SWIA201230177

- Difficulty date: March 14, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 29,235 hours, 41,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR EMERGENCY LIGHTS BETWEEN ROW 3 AND 6 DO NOT ILLUMINATE.  (FLT 5478)  REPAIRED BROKEN WIRE BELOW FLOOR AT ROW 5.
